Jump to content
CrazyBoards.org

phidippus

Member
  • Content Count

    76
  • Joined

  • Last visited

2 Followers

About phidippus

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. It sounds like you're having an acute episode and you're just not taking enough Seroquel. At 300 mg, Seroquel starts to put the brakes on dopamine and certain seratonin receptors that contribute to psychotic symptoms. The anxiety you are feeling is probably associated with your mood state and should resolve once you are more stable. Seroquel is not an anxiolytic, per se, but is sometimes used as an adjunct for GAD. A benzo or an AD will help better with anxiety. You may not have reprieve from depressive symptoms for a couple weeks and not until you reach higher doses. 900 mg is as high as I ever see Seroquel prescribed. Are you prescribed a mood stabilizer?
  2. It is p It is possible to treat bipolar disorder with depakote alone. No matter how well managed your illness is, you still have a permanent disability, namely bipolar disorder.
  3. I'm looking at your Rx list and am completely astonished you are not catatonic. Of course your flat. Depakote and Seroquel are both known to cause these kinds of problems. Maybe reassess your dosing?
  4. https://www.medicinenet.com/confusing_love_with_obsession/views.htm
  5. I think you would benefit talking with someone about anger management. SSRIs and lithium are often prescribed for IED (intermittent explosive disorder).
  6. I started off with Depakote. It left me feeling depressed and paranoid. I then switched to Lithium and really came together. I had a short stint on 2700 mg of Trileptal, which did little to quell my symptoms. I tried carbamazapine, which worked well for mania, but not so much for depression. I also tried Gabapentin, which didn't work, and Verapamil, which didn't work. The only other drug which has helped stabilize my mood is Keppra, but only as an adjunct. Have you tried Lithium and Lamictal together?
  7. I would suggest adding Lithium. Lamictal and Lithium can work synergistically to better treat your depression.
  8. I did well on Latuda. Minimal side effects. Geodon worked better for me though.
  9. This can happen to anyone, regardless of them being bipolar or not.
  10. Sometimes it gets worse before it gets better. Sometimes it gets better. What did you do that was so horrible? There is always hope. I have been through so many meds its not even funny. Eventually you find one that works or a combination that works.
  11. I am a father with bipolar disorder and my illness has greatly affected my relationship with my youngest son. Suffice to say he claim's to hate me for the abuse I inflicted on he and his mother while he was growing up. I did gain stability over the past couple years and all I could do was reach out to him and assure him I was ashamed for the things I'd done-I was sick. All I can do is apologize to him and show him I can be better. Hopefully I have not scarred him and he will grow to understand how gravely I was affected by my illness. Maybe you can find the same kind of stability and come to terms with what this illness means for you and not what it meant for your father.
  12. I was depressed and paranoid on Depakote. I ended up choking my girlfriend at the time on it. I went to jail for that and they didn't have Depakote, so they switched me to Lithium. It was like night and day and I have never looked back.
  13. You tell someone else your feelings so you can figure shit out for yourself. Hopefully, whoever you talk to will be like a mirror, reflecting your feelings so you can gain perspective. Talk therapy is one of the most effective ways to treat an anxiety disorder. What medications are you on?
×
×
  • Create New...